Hi. I am Deborah, a 54-year old female emailing you from Ohio. I’ve been using aspartame since May 2009, and my health symptoms started after using aspartame.
I’ve always eaten sugar-free yogurt and I drink Diet Pepsi in moderate amounts. In April, I started drinking large amounts of Crystal Light ice tea with aspartame. By May, I started having neurological problems (seizure-like).
And, I get so confused with what’s in Crystal Light. They use all different kinds of artificial sweeteners – all are bad, I assume.
One label says:
Ingredients. Water, Malic Acid, Citric Acid, Glycerin, Natural Flavor, Contains Less than 2% of Sucralose, and Acesulfame Potassium (Sweeteners), Potassium Citrate, Red 40, Blue 1, Potassium Sorbate (Preservative).
Another label says:
The original Crystal Light is sweetened with aspartame and acesulfame potassium.
They are all nasty chemicals any way you look at it.
I would become very lethargic, and I’d go in and out of consciousness; my limbs would go limp, and I would be extremely tired afterwards. I had nine of these episodes occur over a 4 month period.
I had many, many medical tests with no findings.
I’d heard about aspartame side effects, and I read you articles. That’s when I stopped all products with aspartame – I’ll never forget that day on July 24. One month later, as of August 24, I did not have anymore episodes, and none since then.
How can I thank you for getting the word out?
If you want to learn more about diet sweetener dangers and disease prevention, contact me at janethull.com. Remember that you are never alone when you are looking for good health!
Gain access to all of my online programs, ongoing support, monthly Q&A, and more by joining my Private Inner Circle Membership Program. I look forward to supporting you on your journey to alternative health and wellness.
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. http://www.janethull.com/